Alert archive / Arkansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 70, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 25, 2007, 4:32 PM CDT for Franklin County, Arkansas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2007, 4:32 PM CDT (21:32 UTC)
- Expired
- Apr 25, 2007, 5:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Franklin County, AR
The radar
The Western Arkansas radar (KSRX), 56 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 3:38 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -301 J/kg
- Mixed-layer LCL
- 1406 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 252131
SVRTSA
ARC047-252215-
/O.NEW.KTSA.SV.W.0070.070425T2132Z-070425T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
432 PM CDT WED APR 25 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 515 PM CDT
* AT 429 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF CASS TO 7 MILES SOUTHWEST OF
DENNING...MOVING NORTHEAST AT 25 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...OZARK...
CASS...DENNING...ALTUS AND WIEDERKEHR VILLAGE.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3577 9390 3531 9391 3532 9379 3542 9381
3538 9377 3538 9370 3577 9368
$$2 follow-up statements
000
WWUS54 KTSA 252144
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT WED APR 25 2007
ARC047-252215-
/O.CON.KTSA.SV.W.0070.000000T0000Z-070425T2215Z/
FRANKLIN AR-
444 PM CDT WED APR 25 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR EASTERN FRANKLIN COUNTY...
AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CASS TO WIEDERKEHR VILLAGE...MOVING NORTHEAST AT 25
MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...REDDING...
MOUNTAIN TOP AND TAFT.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA UNTIL 10 PM.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE
NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY
CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3576 9383 3558 9388 3542 9381 3542 9381
3538 9377 3538 9370 3577 9368
$$000
WWUS54 KTSA 252214
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
514 PM CDT WED APR 25 2007
ARC047-252224-
/O.EXP.KTSA.SV.W.0070.000000T0000Z-070425T2215Z/
FRANKLIN AR-
514 PM CDT WED APR 25 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN COUNTY
EXPIRES AT 515 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 3576 9383 3558 9388 3542 9381 3542 9381
3538 9377 3538 9370 3577 9368
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 2:58 PM CDT, 1 hour 34 minutes earlier.
Area forecast discussion, Apr 25, 2:58 PM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 258 PM CDT WED APR 25 2007 .MESOSCALE UPDATE... CAPE TO 700 MB IS MAXIMIZED NOW FROM EXTREME NORTHEAST OKLAHOMA INTO BENTON AND WASHINGTON COUNTIES. THIS IS IMMEDIATELY AHEAD OF THE LEAD BOUNDARY WHICH AT 2PM EXTENDED FROM JUST WEST OF MIAMI TO NEAR FORT SMITH. THUNDERSTORMS WILL INCREASE AHEAD OF THIS BOUNDARY IN THESE AREAS AS THE BOUNDARY MOVES EAST. WIND PROFILES WILL BE SUPPORTIVE OF SUPERCELLS IN NORTHWEST AND WEST-CENTRAL ARKANSAS FOR THE NEXT SEVERAL HOURS. THUNDERSTORMS ARE SLOWLY TRYING TO INCREASE DOWN THE COLD FRONT FROM NOWATA COUNTY TOWARD WESTERN PITTSBURG COUNTY. THERE WILL BE A HAIL THREAT WITH ANY STORMS ALONG THE FRONT AS IT MOVES EAST. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08
Hazardous weather outlook, Apr 25, 11:59 AM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1159 AM CDT WED APR 25 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1158 AM CDT WED APR 25 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA. ONSET...THIS AFTERNOON. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... AN UPPER LOW OVER NORTH CENTRAL OKLAHOMA AND SOUTH CENTRAL KANSAS LATE THIS MORNING WILL CONTINUE TO TRACK EAST AND AFFECT NORTHEAST OKLAHOMA AND POSSIBLY NORTHWEST ARKANSAS THROUGH THIS EVENING. THE ASSOCIATED SURFACE LOW WILL MOVE INTO NORTHEAST OKLAHOMA BY EARLY AFTERNOON...WHILE THE ATTENDANT COLD FRONT PUSHES INTO WESTERN ARKANSAS BY LATE AFTERNOON OR EARLY EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS PARTS OF NORTH CENTRAL AND NORTHEAST OKLAHOMA...IN ASSOCIATION WITH THE COLD MID-LEVEL TEMPERATURES AND RESULTANT STEEPENING LAPSE RATES. THIS AREA OF INSTABILITY WILL MOVE ACROSS THE REMAINDER OF NORTHEAST OKLAHOMA THIS AFTERNOON...WHICH MAY RESULT IN SCATTERED SEVERE THUNDERSTORMS. THE THREAT FOR SEVERE WEATHER WILL ALSO BE PRESENT OUT AHEAD OF THE FRONT ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS THIS FEATURE WILL PROVIDE AMPLE LIFT FOR THUNDERSTORM DEVELOPMENT JUST AHEAD OF THE BOUNDARY. WHILE LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREAT...THERE EXISTS THE POSSIBILITY OF AN ISOLATED TORNADO BENEATH THE COLD POOL ALOFT AS WELL AS ALONG THE FRONTAL BOUNDARY. THE OVERALL SEVERE WEATHER THREAT SHOULD DIMINISH LATER THIS EVENING AS THE UPPER LOW AND SURFACE FRONT MOVE EAST. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... AN UPPER SYSTEM IN THE NORTHWESTERLY FLOW ALOFT WILL BRING A CHANCE OF THUNDERSTORMS FOR FRIDAY INTO EARLY SATURDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Apr 25, 2:39 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
239 PM CDT WED APR 25 2007
OKZ058-252015-
OTTAWA OK-
239 PM CDT WED APR 25 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
WESTERN OTTAWA
AT 239 PM CDT...DOPPLER RADAR INDICATED TWO STRONG THUNDERSTORMS...
ONE 5 MILES WEST OF MIAMI AND ANOTHER NEAR AFTON...BOTH MOVING NORTH
AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...MIAMI...COMMERCE...AFTON...FAIRLAND...NARCISSA...CARDIN
AND PICHER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Local storm report, Apr 25, 2:50 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
250 PM CDT WED APR 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM HAIL 7 E LENAPAH 36.85N 95.51W
04/25/2007 E0.75 INCH NOWATA OK BROADCAST MEDIA
&&
SFPSpecial weather statement, Apr 25, 3:16 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
316 PM CDT WED APR 25 2007
ARZ019-252045-
CRAWFORD AR-
316 PM CDT WED APR 25 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
EASTERN CRAWFORD
AT 316 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SHIBLEY...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CONCORD...MOUNTAINBURG...ALMA...
CHESTER...KIBLER...SHIBLEY...FURRY...DYER AND RUDY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 25, 3:39 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
339 PM CDT WED APR 25 2007
ARZ010-252115-
WASHINGTON AR-
339 PM CDT WED APR 25 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
WASHINGTON
AT 339 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHWEST OF BLACKBURN...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HICKS...SHADY GROVE...
WALNUT GROVE...TUTTLE...FAYETTEVILLE...WEST FORK...ELKINS...
BLACKBURN...HOGEYE...STRICKLER...WOOLSEY...SULPHUR CITY...BLACK
OAK...GREENLAND...GOSHEN AND JOHNSON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 25, 3:57 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
357 PM CDT WED APR 25 2007
ARZ020-252130-
FRANKLIN AR-
357 PM CDT WED APR 25 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTY:
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 357 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
WEST OF TONEY...MOVING NORTHEAST AT 30 MPH. A SECOND STRONG
THUNDERSTORM WAS LOCATED ABOUT 5 MILES WEST OF
CECIL...MOVING TO THE NORTHEAST AT 30 MILES PER HOUR. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PARADISE...OZARK...CECIL...TONEY...LONELM...CRAVENS...WATAL
ULA...JETHRO...FERN...BARNES...TURNERS BEND...CASS AND REDDING.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Apr 25, 4:23 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
423 PM CDT WED APR 25 2007
ARZ011-252215-
MADISON AR-
423 PM CDT WED APR 25 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
MADISON
AT 423 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTH OF PATRICK...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...GEORGETOWN...HARMONY...
HUNTSVILLE...SAINT PAUL...AURORA...HINDSVILLE...COMBS...BRASHEARS...
PATRICK...DELANEY...CROSSES...WITTER AND JAPTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:29 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 61 min |
| Apr 25, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 35 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.